# SDR COEA2016071024917

- Difficulty date: July 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: S57110760208
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER CHORD DROP DOWN PANEL ATTACH ANGLE HAS LEVEL 2 CORROSION OUTBOARD OF RIB 6.  REPLACED THE ATTACH ANGLE.
